If you're looking for a way to get over a particularly painful moment in your life - and we do want to specify we mean physical pain, we're no good with the other stuff - then we're confident that we've got the thing to help. These ibuprofen tablets are fast acting so that you can get some relief from all sorts of aches and pains, helping you get back to your best you. Again, we're talking only physically.
Our Bother Brain helps you remember when to shop again
We only use 100% recyclable packaging
Every order plants trees around the world
Each Tablet contains: Ibuprofen 200mg and about 12.7mg of Sodium, Also contains Sucrose
For oral administration and short-term use only.
Adults and children & adolescents between 12 and 18 years: Swallow 1 or 2 tablets with water, up to three times a day as required. Leave at least 4 hours between doses. Do not exceed 6 tablets in 24 hours.
Read the enclosed leaflet carefully before use.
Store below 25ºC.
Store in the original pack
KEEP ALL MEDICINES OUT OF THE SIGHT AND REACH OF CHILDREN.
DO NOT TAKE IF YOU:
- have (or have had two or more episode of) a stomach ulcer, perforation or bleeding
- are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers
- are taking other NSAID pain killers or aspirin with a daily dose above 75mg
- are in the last 3 months of pregnancy.
SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:
- have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated
- are a smoker
- are pregnant
Do not give to children under 12 years.
Children and adolescents between 12 and 18 years:
If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted. Adults: If the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.
WARNING: Do not take more medicine than the label tells you to.
As a retailer we take our responsibility with respect to medicine sales, deliveries and consumption very seriously while recognising that in most cases the purchase of medicine is a normal part of households’ monthly grocery requirement. Sales are restricted to a maximum of 2 packets of a combination of any paracetamol, aspirin or ibuprofen based products in a single transaction.
If you are already using a medicine, remedy or other supplement, you should always ensure it is safe to start taking a new product alongside this. Always read the product information contained on the pack, as well as the patient information leaflet (if provided) before taking any medicine or similar product.